# SDR FDEA202503180436

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A57111132200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 6-5310-E0330747 D P21 FOR FUSELAGE FRAME BASE FITTING AT FR44 BETWEEN   STGR35LH AND STGR37LH CRACK REPAIR  COMPLIED WITH EO 6-5310-E0330747 D P21. TITLE: FUSELAGE - MAIN FRAME - INSPECTION OF   LOWER FRAME BASE FITTING BETWEEN FRAMES 41 AND 46, AIRBUS SB A300-53-6177. REPAIRED   THE FUSELAGE CRACKED FRAME BASE FITTING AT FR44 BETWEEN STGR35LH AND STGR37LH.   THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53106033 FOR   WORK DETAILS.
